Averaging of periodic structures with one-sided constraints and
Doklady Akademii Nauk, Tome 302 (1988) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_1_a11,
author = {B. A. Shoikhet},
title = {Averaging of periodic structures with one-sided constraints and},
journal = {Doklady Akademii Nauk},
pages = {51--54},
year = {1988},
volume = {302},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_1_a11/}
}
B. A. Shoikhet. Averaging of periodic structures with one-sided constraints and. Doklady Akademii Nauk, Tome 302 (1988) no. 1, pp. 51-54. http://geodesic.mathdoc.fr/item/DAN_1988_302_1_a11/